# SDR SWIA200717764

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 5,711 hours, 3,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" SIGNS OVERHEAD BY MCD AND SERVICE DOOR ARE BURNED OUT.  REPLACED FORWARD BATTERY CHARGER PER AMM 33-51-15.  OPERATIONAL CHECKS GOOD, P/N: OFF: 11-0049, S/N OFF: 20705.
